Numerical and asymptotic solutions of generalised Burgers' equation

Schofield, John and Hammerton, Paul (2014) Numerical and asymptotic solutions of generalised Burgers' equation. Wave Motion, 51 (6). 919–934. ISSN 0165-2125

[thumbnail of 2014WM_Schofield]
Preview
PDF (2014WM_Schofield) - Published Version
Download (841kB) | Preview
Item Type: Article
Uncontrolled Keywords: generalised burgers' equation,nonlinear acoustics,shock waves
Faculty \ School: Faculty of Science > School of Mathematics (former - to 2024)
UEA Research Groups: Faculty of Science > Research Groups > Fluid and Solid Mechanics
Depositing User: Pure Connector
Date Deposited: 12 May 2014 15:42
Last Modified: 22 Jul 2024 00:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/48448
DOI: 10.1016/j.wavemoti.2014.03.005

Downloads

Downloads per month over past year

Actions (login required)

View Item View Item